# SDR S9BA201505280003

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N336S
- Make and model: Saab 340B
- Aircraft serial: 340336
- Engine: Ge CT75A2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Scoop
- Condition: Missing
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AC GENERATOR SCOOP MISSING, RAM AIR SCOOP.
